Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 27, Number 3
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Zero divisors and nilpotent elements in power series rings
David E. Fields PDF
Proc. Amer. Math. Soc. 27 (1971), 427-433
Hypergraphs and Ramseyian theorems
V. Chvátal PDF
Proc. Amer. Math. Soc. 27 (1971), 434-440
Minimal generating sets for free modules
L. M. Bruning and W. G. Leavitt PDF
Proc. Amer. Math. Soc. 27 (1971), 441-445
The orthomodular identity and metric completeness of the coordinatizing division ring
Ronald P. Morash PDF
Proc. Amer. Math. Soc. 27 (1971), 446-448
On a partition theorem of MacMahon-Andrews
M. V. Subbarao PDF
Proc. Amer. Math. Soc. 27 (1971), 449-450
An asymptotic property of the roots of polynomials
Hermann Flaschka PDF
Proc. Amer. Math. Soc. 27 (1971), 451-456
On the vanishing of $\textrm {Ext}$
Mark Ramras PDF
Proc. Amer. Math. Soc. 27 (1971), 457-462
On the Lie algebra of a Burnside group of exponent $5$
Eugene F. Krause and Kenneth W. Weston PDF
Proc. Amer. Math. Soc. 27 (1971), 463-470
Conversion of the permanent into the determinant
P. M. Gibson PDF
Proc. Amer. Math. Soc. 27 (1971), 471-476
Semiadjoint functors and quintuples
Robert Davis PDF
Proc. Amer. Math. Soc. 27 (1971), 477-482
Kronecker function rings and flat $D[X]$-modules
J. T. Arnold and J. W. Brewer PDF
Proc. Amer. Math. Soc. 27 (1971), 483-485
Stone-Weierstrass theorems for $C(X)$ with the sequential topology
Zdeněk Frolík PDF
Proc. Amer. Math. Soc. 27 (1971), 486-494
A special basis for $C([0, 1])$
H. E. Warren PDF
Proc. Amer. Math. Soc. 27 (1971), 495-499
The univalence of an integral
W. M. Causey PDF
Proc. Amer. Math. Soc. 27 (1971), 500-502
Some remarks on injective envelopes
D. J. H. Garling PDF
Proc. Amer. Math. Soc. 27 (1971), 503-505
Perturbation of complete orthonormal sets and eigenfunction expansions.
Jerry L. Kazdan PDF
Proc. Amer. Math. Soc. 27 (1971), 506-510
Metrizability of locally compact vector spaces
Seth Warner PDF
Proc. Amer. Math. Soc. 27 (1971), 511-513
An operator valued function space integral: A sequel to Cameron and Storvick’s paper
G. W. Johnson and D. L. Skoug PDF
Proc. Amer. Math. Soc. 27 (1971), 514-518
A comparison theorem for operators with compact resolvent
Reese T. Prosser PDF
Proc. Amer. Math. Soc. 27 (1971), 519-521
A general differential equation for classical polynomials
B. Nath PDF
Proc. Amer. Math. Soc. 27 (1971), 522-524
An additive decomposition theorem for analytic functions
Donald E. Myers PDF
Proc. Amer. Math. Soc. 27 (1971), 525-526
Almost periodicity of the inverse of a fundamental matrix
A. M. Fink PDF
Proc. Amer. Math. Soc. 27 (1971), 527-528
A note on the Kleinecke-Shirokov theorem and the Wintner-Wielandt-Halmos theorem
C.-S. Lin PDF
Proc. Amer. Math. Soc. 27 (1971), 529-530
Convergence of sequences of distributions
R. M. Dudley PDF
Proc. Amer. Math. Soc. 27 (1971), 531-534
The Arens product and duality in $B^{\ast }$-algebras. II
Pak-ken Wong PDF
Proc. Amer. Math. Soc. 27 (1971), 535-538
Zero sets of functions from non-quasi-analytic classes
Robert B. Hughes PDF
Proc. Amer. Math. Soc. 27 (1971), 539-542
A comparision lemma for higher order trajectory derivatives
R. W. Gunderson PDF
Proc. Amer. Math. Soc. 27 (1971), 543-548
A product integral representation for an evolution system
J. V. Herod PDF
Proc. Amer. Math. Soc. 27 (1971), 549-556
$M_{0} (G)$ is not a prime $L$-ideal of measures
Colin C. Graham PDF
Proc. Amer. Math. Soc. 27 (1971), 557-562
Characterizations of the generalized convex kernel
Arthur G. Sparks PDF
Proc. Amer. Math. Soc. 27 (1971), 563-565
A characterization of bimeasurable functions in terms of universally measurable sets
R. B. Darst PDF
Proc. Amer. Math. Soc. 27 (1971), 566-571
Topological invariant means on locally compact groups and fixed points.
James C. S. Wong PDF
Proc. Amer. Math. Soc. 27 (1971), 572-578
Real line bundles on spheres
Allan L. Edelson PDF
Proc. Amer. Math. Soc. 27 (1971), 579-583
Suspending homotopy $3$-spheres and embedding mapping cylinders in $S^{4}$
R. C. Lacher PDF
Proc. Amer. Math. Soc. 27 (1971), 584-586
Concordant mappings and the concordant-dissonant factorization of an arbitrary continuous function
P. J. Collins PDF
Proc. Amer. Math. Soc. 27 (1971), 587-591
Counterexamples on the rank of a manifold
Glen E. Bredon PDF
Proc. Amer. Math. Soc. 27 (1971), 592-594
The nonexistence of free $S^{1}$ actions on some homotopy spheres
Reinhard Schultz PDF
Proc. Amer. Math. Soc. 27 (1971), 595-597
Approximation by homeomorphisms and solution of P. Blass problem on pseudo-isotopy
W. Holsztyński PDF
Proc. Amer. Math. Soc. 27 (1971), 598-602
The canonical Schoenflies theorem
David B. Gauld PDF
Proc. Amer. Math. Soc. 27 (1971), 603-612
Character semigroups of locally compact inverse semigroups
Ronald O. Fulp PDF
Proc. Amer. Math. Soc. 27 (1971), 613-618
A commutativity criterion for closed subgroups of compact Lie groups.
Joseph A. Wolf PDF
Proc. Amer. Math. Soc. 27 (1971), 619-622
Projective modules as fiber bundles
E. Graham Evans PDF
Proc. Amer. Math. Soc. 27 (1971), 623-626
Submanifolds in a euclidean hypersphere
Bang-yen Chen PDF
Proc. Amer. Math. Soc. 27 (1971), 627-628